J-GLOBAL ID:200902238581994646   Reference number:09A0187738

A wideband fast multipole algorithm for two-dimensional volume integral equations

Author (2):
Volume: 77  Issue:Page: 195-213  Publication year: Jan. 08, 2009
JST Material Number: H0170C  ISSN: 0029-5981  CODEN: IJNMBH  Document type: Article
Article type: 原著論文  Country of issue: United Kingdom (GBR)  Language: ENGLISH (EN)
Thesaurus term:
Thesaurus term/Semi thesaurus term
Keywords indexed to the article.
All keywords is available on JDreamIII(charged).
On J-GLOBAL, this item will be available after more than half a year after the record posted. In addtion, medical articles require to login to MyJ-GLOBAL.

JST classification (1):
JST classification
Category name(code) classified by JST.
Electromagnetism in general 
Terms in the title (5):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page